# SDR UPS06448482

- Difficulty date: October 18, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1861-1920
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT STA 1861-1920 LBL97.  CORROSION BLEND OUT 0.026" BY 1/2" BY 20" EXCEED SRM LIMIT.  SEAT TRACK REPLACED AS PER SRM 53-10-05 FIG 1A.
